# SDR AALA202103299050

- Difficulty date: March 28, 2021
- Submitted: March 30, 2021
- Operation: Air carrier
- Aircraft: N724AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31548
- Aircraft time: 32,509 hours, 3,655 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Loose
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: EICAS STATUS MESSAGE FOR SEMI-LEVERED GEAR DURING GEAR RETRACTION, FLIGHT RETURNED TO NRT; EMERGENCY WAS NOT DECLARED. SECURED CANNON PLUG CONNECTOR IAW AMM 32-32-25, OPS CHECK GOOD.
